| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age, sex, weight, ethnicity, race: unk.Date of event: unk.(b)(4).Lens work order search: one similar complaint reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens -14.0/+3.5/162 (sphere/cylinder/axis) into the patient's left (os) eye on (b)(6) 2021.On (b)(6) 2021, the lens was explanted due to excessive vault, elevated iop, shallow ac and angles, pain, and vomiting.
Additional Manufacturer Narrative
H3-device evaluation: the lens was returned in liquid in a vial.Visual inspection found that the haptic was torn.Claim# (b)(4).